Journal of Symbolic Logic

On Central Extensions of Algebraic Groups

Tuna Altinel and Gregory Cherlin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 1 (1999), 68-74.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745692

Mathematical Reviews number (MathSciNet)
MR1683895

Zentralblatt MATH identifier
0932.03042

JSTOR
links.jstor.org

Citation

Altinel, Tuna; Cherlin, Gregory. On Central Extensions of Algebraic Groups. J. Symbolic Logic 64 (1999), no. 1, 68--74. https://projecteuclid.org/euclid.jsl/1183745692


Export citation